Browse > Article
http://dx.doi.org/10.14403/jcms.2017.30.1.103

ASYMPTOTIC PROPERTY OF PERTURBED NONLINEAR SYSTEMS  

Im, Dong Man (Department of Mathematics Education Cheongju University)
Choi, Sang Il (Department of Mathematics Hanseo University)
Goo, Yoon Hoe (Department of Mathematics Hanseo University)
Publication Information
Journal of the Chungcheong Mathematical Society / v.30, no.1, 2017 , pp. 103-116 More about this Journal
Abstract
In this paper, we show that the solutions to perturbed differential system $$y^{\prime}=f(t,y)+{{\displaystyle\smashmargin{2}{\int\nolimits_{t_0}}^{t}}g(s,y(s),T_1y(s))ds+h(t,y(t),T_2y(t))$$ have asymptotic property by imposing conditions on the perturbed part ${\int_{t_0}^{t}}g(s,y(s),T_1y(s))ds,h(t,y(t),T_2y(t))$, and on the fundamental matrix of the unperturbed system y' = f(t, y).
Keywords
perturbed differential system; exponentially asymptotically stable; exponentially asymptotically stable in variation;
Citations & Related Records
Times Cited By KSCI : 4  (Citation Analysis)
연도 인용수 순위
1 V. M. Alekseev, estimate for the perturbations of the solutions of ordinary differential equations, Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28-36.
2 F. Brauer, Perturbations of nonlinear systems of differential equations, J. Math. Anal. Appl. 14 (1966), 198-206.   DOI
3 S. I. Choi and Y. H. Goo, Lipschitz stability for perturbed functional differential systems, Far East J. Math. Sci(FJMS) 96 (2015), 573-591.   DOI
4 S. I. Choi and Y. H. Goo, Uniform Lipschitz stability and asymptotic behavior of perturbed differential systems, J. Chungcheong Math. Soc. 29 (2016), 429-442.   DOI
5 S. K. Choi, Y. H. Goo and N. J. Koo, Lipschitz and exponential asymptotic stability for nonlinear functional systems, Dynamic Systems and Applications 6 (1997), 397-410.
6 S. K. Choi , N. J. Koo and S. M. Song, Lipschitz stability for nonlinear functional differential systems, Far East J. Math. Sci(FJMS)I 5 (1999), 689-708.
7 F.M. Dannan and S. Elaydi, Lipschitz stability of nonlinear systems of differential systems, J. Math. Anal. Appl. 113 (1986), 562-577.   DOI
8 S. Elaydi and H. R. Farran, Exponentially asymptotically stable dynamical systems, Appl.Anal. 25 (1987), 243-252.   DOI
9 P. Gonzalez and M. Pinto,Stability properties of the solutions of the nonlinear functional differential systems, J. Math. Appl. 181 (1994), 562-573.
10 Y. H. Goo, Lipschitz and asymptotic stability for perturbed nonlinear differential systems, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 21 (2014), 11-21.
11 Y. H. Goo, Boundedness in nonlinear perturbed functional differential systems via $t_{\infty}$-similarity, Far East J. Math. Sci(FJMS) 100 (2016), 1727-1774.   DOI
12 Y. H. Goo, Asymptotic behavior in nonlinear perturbed differential systems, Far East J. Math. Sci(FJMS) 98 (2015), 915-930.   DOI
13 Y. H. Goo, Uniform Lipschitz stability and asymptotic behavior for perturbed differential systems, Far East J. Math. Sci(FJMS) 99 (2016), 393-412.   DOI
14 Y. H. Goo and Y. Cui, Lipschitz and asymptotic stability for perturbed differential systems, J. Chungcheong Math. Soc. 26 (2013), 831-842.   DOI
15 D. M. Im and Y. H. Goo, Asymptotic property for perturbed nonlinear functional differential systems, J. Appl. Math. and Informatics, 33 (2015), 687-697.   DOI
16 D. M. Im and Y. H. Goo, Perturbations of nonlinear perturbed differential systems, Far East J. Math. Sci(FJMS), submitted.
17 V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications Vol.I, Academic Press, New York and London, 1969.
18 B. G. Pachpatte, Stability and asymptotic behavior of perturbed nonlinear systems, J. diff. equations 16 (1974), 14-25.   DOI
19 B. G. Pachpatte, Perturbations of nonlinear systems of differential equations, J. Math. Anal. Appl. 51 (1975), 550-556.   DOI